Original Research

Fuzzy Pseudo-topological Vector Spaces

M. A. Muller
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 18, No 3 | a726 | DOI: https://doi.org/10.4102/satnt.v18i3.726 | © 1999 M. A. Muller | This work is licensed under CC Attribution 4.0
Submitted: 12 July 1999 | Published: 12 July 1999

About the author(s)

M. A. Muller,, South Africa

Full Text:

PDF (288KB)

Share this article

Bookmark and Share

Abstract

Pseudo-topological spaces (i.e. limit spaces) were defined by Fischer in 1959. In this paper the theory of fuzzy pseudo-topological spaces is applied to vector spaces. We introduce the concept of boundedness in fuzzy pseudo-topological vector spaces.

Keywords

No related keywords in the metadata.

Metrics

Total abstract views: 898
Total article views: 985

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.